# SDR SWAA2021011114509

- Difficulty date: September 8, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,759 hours, 27,203 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Component: Rudder
- Component part number: 173A01038
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT RUDDER CONDUCTIVE STRIP DISBONDED AT LOWER AFT END 32' INCHES FROM TIP OF THE RUDDER, 19' INCHES FROM THE FWD EDGE 3' INCHES FROM THE AFT EDGE IN ZONE 3 MOD.  REMOVED AND INSTALLED RUDDER, IAW B737 AMM 27-21-11 POS ONLY PN OFF: 173A0103-7 PN ON: 173A0103-8 SN OFF: SB0804 SN ON: SB1144.
